I want to stop taking Citalopram because I'm tired of the side effects. What will my problems be in the beginning?
Hey Montanak. What side effects are you experiencing? I took Escitalopram a.k.a. Lexapro a.k.a. Cipralex for 5 years and found the wean from it quite arduous. We're all different though. I'd say weakness and rebound depression were the main features. Vomiting. Citalopram isn't the same thing I was taking; my pharmacist once describe them as being sort of mirror images of each other or something to that effect. I wish I could remember how he worded it. How long have you been taking Citalopram?
Hi, the best way to discontinue use is to lower the dosage gradually. If i knew what mg you were taking i could offer a suggestion? Like Annie asked, what side effects are you experiencing? I'm curious as i have been taking Citalopram for several years and i have definitely experienced weight gain!
Please call your physician and receive instructions. Everyone is different and the doctor knows exactly why you take it and what will happen. Perhaps you can switch to another better suited to you. Stoping any medication needs to. Be checked with a doctor to prevent unforeseen side effects and needless danger.
- Citalopram Information for Consumers
- Citalopram Information for Healthcare Professionals (includes dosage details)
- Side Effects of Citalopram (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 31 Oct 2012 • 3 answers
Please can anyone tell me the side effects from stopping 20mg citalopram without weaning off of them
Posted 31 Mar 2015 • 2 answers
Medication - I just started citalopram 20mg a week ago and I have agitation at times of the day. Is?
Posted 9 Apr 2015 • 4 answers
Posted 9 Jul 2016 • 2 answers
What are the long term side effect after stopping the medication??. I mean after you finish the cou?
Posted 19 Apr 2017 • 1 answer